Vol 11, No 3 (2013)


Table of Contents


A Generalization of the Fourier Transform of Ultrahyperbolic Operator PDF
Manuel A. Aguirre 499 - 518
Convergence Analysis for Family of Weak Relatively Nonexpansive Mappings and System of Equilibrium Problems PDF
Yekini Shehu 519 - 541
Ruin Probability-Based Initial Capital of the Discrete-Time Surplus Process in Insurance under Reinsurance as a Control Parameter PDF
Arthit Intarasit, K. Chuarkham, P. Sattayatham 543 - 562
Isomorphisms via Congruences on \Gamma -Semigroups and \Gamma -Ideals PDF
H. Hedayati 563 - 575
Ideal Convergence Sequence Spaces Defined by a Musielak-Orlicz Function PDF
Kuldip Raj, Sunil K. Sharma 577 - 587
Note on “Common Fixed Point Results for Noncommuting Mappings Without Continuity in Cone Metric Spaces” PDF
Hamidreza Rahimi, Ghasem Soleimani Rad 589 - 599
On the ϵ-Approximation of the Solution of the Black-Scholes Equation PDF
Amnuay Kananthai 601 - 609
New Approach for Numerical Solution of the One-Dimensional Bratu Equation PDF
Mohammad Zarebnia, Zahra Sarvari 611 - 621
Some Sequence Spaces Defined by |A| Summability and a Modulus Function in Seminormed Space PDF
Indu Bala, Vinod K. Bhardwaj, Ekrem Savas 623 - 631
Weak and Strong Convergence Theorems for an $\alpha$-Nonexpansive Mapping and a Generalized Nonexpansive Mapping in Hilbert Spaces PDF
Kriengsak Wattanawitoon, Yaowalux Khamlae 633 - 643
On Some Properties of Fractional Calculus Operators Associated with Generalized Mittag-Leffler Function PDF
Mumtaz Ahmad Khan, Shakeel Ahmed 645 - 654
Fuzzy Analysis Methods for the Estimation of Medical Service Value Model PDF
Wiyada Kumam, Adisak Pongpullponsak 655 - 665
Coupled Coincidence Point Theorems for $(\varphi,\psi)$-Contractive Mixed Monotone Mapping in Partially Ordered Metric Spaces PDF
Phakdi Charoensawan, Chalongchai Klanarong 667 - 682
Interval Valued Intuitionistic Fuzzy Ideals of Regular LA-Semigroups PDF
Naveed Yaqoob 683 - 695
On Estimates for the Bessel Transform in the Space Lp,\alpha(R+) PDF
R. Daher, M. El Hamma 697 - 702
Rate of Convergence of S-iteration and Ishikawa Iteration for Continuous Functions on Closed Intervals PDF
Somchai Kosol 703 - 709
Special M-Hyperidentities in (x(yz))z with Opposite Loop and Reverse Arc Graph Varieties of Type (2,0) PDF
Apinant Anantpinitwatna, Tiang Poomsa-ard 711 - 723
Certain Kummer’s Matrix Function of Two Complex Variables under Certain Differential and Integral Operators PDF
R.A. Rashwan, M.S. Metwally, M.T. Mohamed, A. Shehata 725 - 740
A Note on Homomorphisms and Anti-Homomorphisms on ∗-Ring PDF
Nadeem ur Rehman, Abu Zaid Ansari, Claus Haetinger 741 - 750
Existence Results for Vector Saddle Point Problems in the n-direction PDF
Kanokwan Sitthithakerngkiet 751 - 763

The Thai Journal of Mathematics organized and supported by The Mathematical Association of Thailand and Thailand Research Council and the Center for Promotion of Mathematical Research of Thailand (CEPMART).

Copyright 2020 by the Mathematical Association of Thailand.

All rights reserve. No part of this publication may be reproduced, stored in a retrieval system, or transmitted, in any form or by any means, without the prior permission of the Mathematical Association of Thailand.

|ISSN 1686-0209|